# SDR USAA000241

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION 18 INCHES BY 2 INCHES, AT STA 365.25 TO 377.70 AT RBL 10.  REPLACED INTERCOSTAL PER SRM 53-00-51.  CORROSION LEVEL 1.  (M)
